# SDR AALA2020050869006

- Difficulty date: May 3, 2020
- Submitted: May 8, 2020
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 59,516 hours, 26,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5311423620191
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 2 EACH CRACKS THOUGH INTERCOSTAL MOUNT HOLES FOR DOOR STOP # 7 AT FR 16R. REPLACED INTERCOSTAL PER SRM 51-72-11.
